Connect with others who understand.

sign up log in
About MyLeukemiaTeam
Real members of MyLeukemiaTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Intestinal Distress Following Conditioning Chemo?

Intestinal Distress Following Conditioning Chemo?

Hello, I'm Day +6 post-stem cell transplant, seven days after conditioning chemo ended. Experiencing severe abdominal cramps, interfering with sleep, and frequent diarrhea. What have you done to alleviate this?
-- Brian

A MyLeukemiaTeam Member said:

I did experience Bad diarrhea also after my transplant. Imodium helped. Eventually, it did get better. Make sure you keep hydrated.

posted about 2 months ago
A MyLeukemiaTeam Member said:

Brian, I was given Imodium to get through it, not fun but pretty normal. Protein shakes and Gatorade cut fifty percent with water, bananas when I could tolerate.Lots of Imodium. Stay strong!

posted about 2 months ago
A MyLeukemiaTeam Member said:

Brian, Be sure to advise your Nurse Team of these goings on. My team was very helpful and caring. Be Well.
Hugz...

posted about 2 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in